I have had C-diff since 9/3 2014. I am on my 5th reoccurrence of it, and I took flagyl twice and vancomyacin with the secondary medication. no relief. Ended in the hospital with dehydration, lack of potassium and felt horrible.
My moods, have been up and down, since I just came down with a bladder infection two weeks before my fecal transplant and it took them a week to give me the antibiotics. They gave me bacteria, and all of the sudden on the 4th day my knees hurt, my upper thighs. I do wonder what is wrong. I have always been a very compliant do not complain patient but gosh, I feel like I am going to die from .
I do not know how I can continue to work?
What are the long term effects of methotrexate I was on Methotrexate for about a year and started to have side effect,lesions not healing on my skin and in my mouth. WBC and RBC were low, liver enzymes were high. I developed weakness and not able to do my job at work. Now I have been off it for 10 months and had a TIA in March. Weakness and co ...
Excessive nose bleeding I am experiencing excessive nose bleeds since taking xarelto. How common is this and is there a problem taking lisinopril and this drug?
Misdiagnosed with bipolar mania and corticosteroid induced psychosis A doctor began prescribing me the Advair Diskus 100/50 when I was around 16 or 17 years old, but I didn't start taking it regularly as prescribed until I got to college in 2006. Being on my own for the first time, I really buckled down on keeping my asthma under control, which at the time I thought ...
Betapace causes idiopathic autoimmune hemolytic anemia I have been taking Betapace for apprx 18 years and while it mostly controls Atrial fibrillation I am anemic, in constant pain and my doctors tell me they cannot take me off of betapace but suspect it is entirely the cause of all of my other symptoms.
NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.